Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe asymptotic behaviour of symbolic generic initial systems of generic points
Author(s) Sarah Mayes
TypeArticle in Journal
AbstractAbstract Consider the ideal I ⊆ K [ x , y , z ] corresponding to points p_1 , , p_r of P^2 . We study the symbolic generic initial system gin ( I ( m ) ) m of such an ideal and its behaviour as m gets large. In particular, we describe the limiting shape of this system explicitly when p 1 , , p r are generic, assuming that the Uniform SHGH Conjecture holds for r ≥ 9 . The symbolic generic initial system and its limiting shape reflect information about the asymptotic behaviour of Hilbert functions of fat point ideals.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404913001291
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume218
Number3
Pages381 - 390
Year2014
Edition0
Translation No
Refereed No
Webmaster